American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Michel A. McKiernan. The functional differential equation $Df=1/ff$ . Proc. Amer. Math. Soc. 8 (1957) 230-233. MR 0084096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joel Franklin. On the existence of solutions of systems of functional differential equations . Proc. Amer. Math. Soc. 5 (1954) 363-369. MR 0062329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Adaikalam A. Gnanadoss. Linear difference equations with periodic coefficients . Proc. Amer. Math. Soc. 2 (1951) 699-703. MR 0044721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joseph Milkman. Note on the functional equations $f(xy)=f(x)+f(y)$, $f(x\sp n)=nf(x)$ . Proc. Amer. Math. Soc. 1 (1950) 505-508. MR 0038543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. F. Stephens. Nonlinear difference equations containing a parameter . Proc. Amer. Math. Soc. 1 (1950) 276-281. MR 0035380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1